# SDR QXEA0200799

- Difficulty date: May 12, 2002
- Submitted: May 14, 2002
- Operation: Air carrier
- Aircraft: N348PH
- Make and model: Dhav DHC8202
- Aircraft serial: 484
- Aircraft time: 11,593 hours, 15,675 cycles
- Engine: Pwa PW123D
- System (JASC): 7320 · Fuel Controlling System
- Part: Valve
- Part number: 311489201
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SEA- PILOT COMPLAINED OF SMOKE IN CABIN DURING ENGINE RUN.  REMOVED AND REPLACED P2.5-P3 SWITCHING VALVE.  RAN ENGINES, NO SMOKE NOTED.  AIRCRAFT RETURNED TO SERVICE.
